# SDR DALA2016091106520

- Difficulty date: September 10, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N907DE
- Make and model: Doug MD-88
- Aircraft serial: 53416
- Aircraft time: 62,492 hours, 45,396 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR LIGHTNING STRIKES ON PAX CABIN WINDOWS EXTERNAL CUT OUT STA Y=1041 TO Y=1060, LT SIDE.  WINDOW BELT WAS REPAIRED IAW ER/A 550276-14, REV.  MONITORED WITH LOG PAGE NR 2668875.
